Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 161, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 18, 2017, 5:16 PM EDT for Alamance County, Guilford County, Randolph County, North Carolina. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2017, 5:16 PM EDT (21:16 UTC)
- Expired
- Jul 18, 2017, 6:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Guilford County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 108 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:29 PM EDT | TSTM WND DMG | 2 Ese Liberty, NC | ONE TREE DOWN ON SILK HOPE ROAD. |
| Jul 18, 5:29 PM EDT | TSTM WND DMG | 6 Ssw Alamance, NC | ONE TREE DOWN ON SPANISH OAK HILL RD NEAR FOSTER STORE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853
WUUS52 KRAH 182116
SVRRAH
NCC001-081-151-182200-
/O.NEW.KRAH.SV.W.0161.170718T2116Z-170718T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
516 PM EDT TUE JUL 18 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Alamance County in central North Carolina...
Northeastern Randolph County in central North Carolina...
Eastern Guilford County in central North Carolina...
* Until 600 PM EDT
* At 516 PM EDT, a severe thunderstorm was located near McLeansville,
or 9 miles southwest of Burlington, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Burlington, Graham, McLeansville, Elon College,
Gibsonville, Pleasant Garden, Liberty, Alamance and Lake Guilford
Mackintosh Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Raleigh.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3624 7960 3606 7940 3584 7950 3584 7954
3580 7954 3592 7987 3625 7982
TIME...MOT...LOC 2116Z 024DEG 7KT 3602 7960
HAIL...1.00IN
WIND...60MPH
$$
Ellis2 follow-up statements
115
WWUS52 KRAH 182129
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
529 PM EDT TUE JUL 18 2017
NCC001-081-151-182200-
/O.CON.KRAH.SV.W.0161.000000T0000Z-170718T2200Z/
Alamance NC-Randolph NC-Guilford NC-
529 PM EDT TUE JUL 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN ALAMANCE...NORTHEASTERN RANDOLPH AND EASTERN
GUILFORD COUNTIES...
At 528 PM EDT, a severe thunderstorm was located 7 miles south of
McLeansville, or 11 miles southwest of Burlington, moving southwest
at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greensboro, Burlington, McLeansville, Elon College, Gibsonville,
Pleasant Garden, Liberty, Alamance, Lake Guilford Mackintosh Marina
and Forest Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3624 7964 3601 7943 3584 7950 3584 7954
3580 7954 3592 7987 3625 7982
TIME...MOT...LOC 2128Z 024DEG 7KT 3600 7961
HAIL...1.00IN
WIND...60MPH
$$
Ellis880
WWUS52 KRAH 182152
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
552 PM EDT TUE JUL 18 2017
NCC001-081-151-182202-
/O.EXP.KRAH.SV.W.0161.000000T0000Z-170718T2200Z/
Alamance NC-Randolph NC-Guilford NC-
552 PM EDT TUE JUL 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALAMANCE...
NORTHEASTERN RANDOLPH AND EASTERN GUILFORD COUNTIES WILL EXPIRE AT
600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3624 7964 3601 7943 3584 7950 3584 7954
3580 7954 3592 7987 3625 7982
TIME...MOT...LOC 2152Z 024DEG 7KT 3596 7963
$$
EllisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:20 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 18, 4:20 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 420 PM EDT Tue Jul 18 2017 .SYNOPSIS... An upper level low across the Piedmont of North Carolina will drift east and then southeast across the Carolinas through Thursday. A strong ridge of high pressure across the Central Plains will expand into our region for Friday through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 420 PM Tuesday... Forecast updated to go with likely POP for thunderstorms over much of the NW Piedmont including the Triad. 4 for 5 storms were clustering over Forsyth County, with other storms developing rapidly over Alamance, Randolph, and Davidson Counties. We need to watch for isolated pulse severe with gusty wind the primary threat. The convection should wane this evening with the loss of heating and limited forcing for ascent. Overnight lows will range within a few degrees of 70. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... As of 215 PM EDT Tuesday... The upper trough will have become closed by Wednesday morning and will be centered near Goldsboro with a northeast-southwest trough axis. Convective coverage on Wednesday afternoon and evening will be more limited than previous days as the deep moisture axis will have shifted offshore and much of the area will be located on the subsident side of the trough. Will include slight chance PoPs for much of the area with slightly higher Pops across the Coastal Plain, east of the trough axis. The convection should dissipate early Wednesday evening. High temperatures on Wednesday will be a few degrees higher as morning low-level thickness values increase to 1410m or greater, supporting highs in the 89 to 94 range. Lows on thursday morning will range in the lower 70s. -Blaes && .LONG TERM /THURSDAY THROUGH TUESDAY/... As of 249 PM Tuesday... The upper level low developing over the Mid-Atlantic today will remain over the region through Wednesday. The low will slowly migrate southward then southwestward Thursday and Thursday night along the eastern periphery of the ridge located over much of the Central U.S. A second upper level ridge will be located over the Atlantic during that time. Central NC will remain between the two highs through Friday night and as a result expect a mostly dry, but hot period, with convection chances limited to the far NW and SE. At the surface, a lee trough will linger over the region, with high pressure over the Atlantic. The result will be continued southwest flow ushering in warm moist air. Expect highs to be in the mid to upper 90s and dewpoint temperatures in the upper 60s NW to mid 70s SE through the weekend, with heat indices largely in the 100-106 range. Overnight lows will not provide much relief as they climb from mid 70s Thursday night to the mid to upper 70s for the remainder of the week and weekend. As stated in the previous discussion, convection will be mainly diurnal and limited to the differential heating zones over the mountains and along the sea breeze. For early next week, an upper level trough will start to amplify over the Eastern U.S. while the aforementioned low that settled over the northern Gulf Coast gets absorbed into the trough. Expect increased precip chances during that period, though temperatures should decrease some, highs in the low to mid 90s. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 140 PM Tuesday... 24 hour TAF period... Areas of stratus this morning with widespread IFR/MVFR restrictions has given way to a mix of VFR and MVFR conditions in stratocumulus early this afternoon. Isolated to scattered convection will develop during the afternoon, especially from interstate 85 south and especially eastward. Coverage will be more limited than a typical summer day but across the east we will include temporary restriction of an MVFR shower and a mention of a vicinity shower with VFR conditions across the west. Will hold off mention of thunder at this point given low predictability. Mainly VFR conditions are expected this evening and overnight. Another period of stratus is expected to redevelop late tonight although the coverage will be more limited and generally confined to the eastern Piedmont and especially the Coastal Plain. Looking further ahead... Mainly afternoon and evening showers and isolated storms are expected again on Wednesday with a possibility for fog/low stratus in the morning across the east. Chances of diurnal showers and storms decrease a great deal by Thursday into the weekend with hot weather and generally VFR conditions expected. -Blaes && .CLIMATE... RDU Records: Date | High Year | High Min Year ------------------------------------------ 18 July | 103 1887 | 79 1887 19 July | 101 1902 | 80 1942 20 July | 102 1942 | 76 1981 21 July | 102 2011 | 78 1932 22 July | 103 2011 | 78 2011 23 July | 105 1952 | 78 2011 24 July | 101 2011 | 79 2011 GSO Records: Date | High Year | High Min Year ------------------------------------------ 18 July | 97 1986 | 76 1986 19 July | 98 1977 | 75 2016 20 July | 100 1977 | 75 1986 21 July | 102 1926 | 76 2011 22 July | 101 1926 | 77 2011 23 July | 99 1952 | 78 2010 24 July | 99 1914 | 78 2010 FAY Records: Date | High Year | High Min Year ------------------------------------------- 18 July | 103 1942 | 76 2013 19 July | 101 2002 | 77 1988 20 July | 104 1932 | 80 1996 21 July | 105 1932 | 79 1977 22 July | 107 1932 | 79 2011 23 July | 103 2011 | 79 1998 24 July | 105 1952 | 79 1945 && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...BLAES NEAR TERM...Badgett SHORT TERM...BLAES LONG TERM...KCP AVIATION...BLAES CLIMATE...RAH
Hazardous weather outlook, Jul 18, 2:34 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 234 PM EDT Tue Jul 18 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-191845- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 234 PM EDT Tue Jul 18 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. High temperatures in the middle to upper 90s are expected late this week through early next week. Heat index values in excess of 100 degrees are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 18, 4:07 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
407 PM EDT TUE JUL 18 2017
NCZ021-038-182100-
Forsyth NC-Davidson NC-
407 PM EDT TUE JUL 18 2017
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT FORSYTH
AND NORTHEASTERN DAVIDSON COUNTIES UNTIL 500 PM EDT...
At 406 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms 7 miles west of High Point. These storms were
nearly stationary.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Rural Hall, Pfafftown and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3592 8005 3595 8026 3600 8032 3597 8039
3599 8042 3601 8042 3606 8046 3606 8047
3604 8049 3605 8051 3609 8052
TIME...MOT...LOC 2006Z 123DEG 4KT 3600 8014
EllisSpecial weather statement, Jul 18, 4:36 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
436 PM EDT TUE JUL 18 2017
NCZ039-182130-
Randolph NC-
436 PM EDT TUE JUL 18 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RANDOLPH COUNTY
UNTIL 530 PM EDT...
At 436 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Thomasville, or 8 miles west of Randleman, moving
west at 5 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
High Point, Asheboro, Randleman, Archdale, Trinity and Randleman
Regional Reservior Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3592 8005 3592 8004 3591 7979 3570 7984
3572 8006
TIME...MOT...LOC 2036Z 097DEG 6KT 3582 7996
EllisSpecial weather statement, Jul 18, 4:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
446 PM EDT TUE JUL 18 2017
NCZ022-023-182130-
Guilford NC-Alamance NC-
446 PM EDT TUE JUL 18 2017
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN ALAMANCE AND NORTHEASTERN GUILFORD COUNTIES UNTIL 530 PM
EDT...
At 445 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms 7 miles north of McLeansville, or 9 miles
southwest of Camp Springs, moving west at 5 mph.
Dime size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
Burlington, Graham, McLeansville, Elon College, Gibsonville, Haw
River, Lake Guilford Mackintosh Marina, Monticello, Altamahaw-Ossipee
and Glen Raven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3625 7946 3607 7935 3602 7966 3625 7978
3624 7953 3625 7953
TIME...MOT...LOC 2045Z 090DEG 6KT 3620 7962
EllisSpecial weather statement, Jul 18, 4:57 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
457 PM EDT TUE JUL 18 2017
NCZ024-025-040-182200-
Chatham NC-Durham NC-Orange NC-
457 PM EDT TUE JUL 18 2017
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN ORANGE...NORTHEASTERN CHATHAM AND SOUTHWESTERN DURHAM
COUNTIES UNTIL 600 PM EDT...
At 457 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Chapel Hill. These storms were nearly
stationary.
Nickel size hail and wind gusts up to 40 mph will be possible with
this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Durham, Chapel Hill, Carrboro, Parkwood, Bethesda and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3597 7882 3587 7886 3587 7891 3583 7891
3579 7893 3582 7912 3602 7907
TIME...MOT...LOC 2057Z 192DEG 4KT 3588 7897
EllisSpecial weather statement, Jul 18, 5:08 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
508 PM EDT TUE JUL 18 2017
NCZ040-075-076-182215-
Lee NC-Chatham NC-Moore NC-
508 PM EDT TUE JUL 18 2017
...A STRONG THUNDERSTORM WILL AFFECT MOORE...LEE AND SOUTHEASTERN
CHATHAM COUNTIES UNTIL 615 PM EDT...
At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage. This storm was nearly stationary.
Nickel size hail and wind gusts up to 40 mph will be possible with
this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Sanford, Southern Pines, Pittsboro, Carthage, Pinehurst, Aberdeen,
Goldston, Whispering Pines, Pinebluff and Broadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3506 7950 3507 7957 3512 7957 3524 7967
3525 7970 3551 7977 3552 7935 3559 7937
3561 7934 3573 7925 3579 7913 3576 7894
3561 7899 3558 7892 3526 7923 3523 7923
3516 7933 3504 7946
TIME...MOT...LOC 2108Z 315DEG 1KT 3544 7940
EllisLocal storm report, Jul 18, 5:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
512 PM EDT TUE JUL 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 4 SSE WINSTON-SALEM 36.05N 80.24W
07/18/2017 E1.00 INCH FORSYTH NC PUBLIC
QUARTER SIZE HAIL WAS REPORTED ALONG
CLEMMONSVILLE ROAD.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:48 AM EDT | Special Weather Statement | RAH | Bladen | 57 min |
| Jul 18, 3:44 PM EDT | Special Weather Statement | RAH | Orange | 61 min |
| Jul 18, 4:07 PM EDT | Special Weather Statement | RAH | Forsyth | 53 min |
| Jul 18, 4:23 PM EDT | Areal Flood Advisory | RAH | Forsyth | 3 hr |
| Jul 18, 4:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 64 min |
| Jul 18, 4:36 PM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Jul 18, 4:41 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 9 min |
| Jul 18, 4:46 PM EDT | Special Weather Statement | RAH | Alamance | 44 min |
| Jul 18, 4:48 PM EDT | Flash Flood Warning | RAH | Forsyth | 2 hr |
| Jul 18, 4:57 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Jul 18, 5:08 PM EDT | Special Weather Statement | RAH | Chatham, Lee, Moore | 67 min |
| Jul 18, 5:29 PM EDT | Special Weather Statement | RAH | Davidson | 61 min |
| Jul 18, 5:54 PM EDT | Areal Flood Advisory | RAH | Guilford | 66 min |
| Jul 18, 6:04 PM EDT | Special Weather Statement | RAH | Chatham | 41 min |
| Jul 18, 6:10 PM EDT | Special Weather Statement | RAH | Richmond | 65 min |
| Jul 18, 6:13 PM EDT | Special Weather Statement | RAH | Lee | 62 min |
| Jul 18, 6:28 PM EDT | Special Weather Statement | RAH | Granville, Person | 62 min |
| Jul 18, 6:31 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 59 min |
| Jul 18, 6:33 PM EDT | Special Weather Statement | RAH | Anson | 57 min |
| Jul 18, 6:41 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 64 min |
| Jul 18, 6:48 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 72 min |
| Jul 18, 7:09 PM EDT | Special Weather Statement | RAH | Person | 51 min |
| Jul 18, 7:10 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 3 hr |
| Jul 18, 7:23 PM EDT | Flash Flood Warning | RAH | Anson, Richmond | 3 hr |
| Jul 18, 7:38 PM EDT | Flash Flood Warning | RAH | Montgomery, Stanly | 3 hr |
| Jul 18, 7:42 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 63 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.